Here i go again with one of my problems... but maybe you can help me. And i already know i should go to a doctor, but i'm to shy. But will have to go, before it ruins my relationship with my gf.
It's not everytime, but somtimes i have problems keeping my erection, or getting it. And i have noticed that it's a cycle... not sure the time, but every now and then, it gets wirse, then better. And it's usually worse in the winter and better in the summer. I know it sounds really weird... (Like the song "i'm a weirdo")
In the meanwhile, after this happened the couple first times, i took some testosterone injections (you know - to help in the gym) i know it wasn't that because i had the problem before, but during that time i didn't had the same problem.
Doesn't my body produce enough testosterone? I don't know if it is a sign, but i'm hairy (too much too tell you the truth - but not a ape-like).
Also, after i orgasm, only a couple of times i could keep going. Almost always it's the end.
I take my vitamins, not everyday (sometimes i forget) but i don't eat a lot of fruit.
If anyone could help... i would apreciated.
As far as your testosterone; I would figure you've probably told your body to stop producing as much, hopefully not permently. The same thing happens to those who use steriods; the body stops producing the natural painkillers, so when you stop the 'roids, all hell breaks loose.
As for the ED, I could see cold wheather being a factor. Other things to think of are alcohol, nicotine, and even caffine (The latter was my problem) I would recommend cutting out the middle one ASAP, then work on reducing the other two.
eu1979, you've posted about depression before, and they may well be linked. First, are you taking any antidepressants? Some of them can make erection more difficult. There are newer ones that don't have that effect.
If you are not taking antidepressants, depression itself can make erection more difficult. The difference between the seasons may be significant - the less light in winter can make you more depressed (this is called "Seasonal Affective Disorder" and can be treated with lights).
The fact that testosterone injections made things better suggests you should ask your doctor to measure your testosterone levels. It's possible to get testosterone implants that release it gradually over a long time.
Most guys can't keep going after orgasm - it's only a lucky minority who can.
I would think he should be careful about that; the fact that he has abused testosterone before precludes that any data collected will be invalid. His body will slow, or stop producing the amount of testosterone for quite some time.
At best I think he should be VERY upfront about the abuse to his doctor, hopefully the situation will be monitored for some months before his doctor tries to replace the natural testosterone.
First, thanks for the replies.
I'm not taking antidepressants.
Don't abuse alcohol nor cafeine, but like to drink them. Also don't smoke.
After i stop using testosterone, after 2-3 weeks, everything returned to how it was before.
Think it's a combination of slight depression and maybe something physical.
I will go see a doctor, but i work and study, so... not too much time to "spend".
Once again, thanks...